# SDR CALA2023071202214

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 87,315 hours, 12,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141T512815
- Condition: Corroded
- Location: Sta325 Lbl55
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FOUND CORROSION ON THE TEE CHORD UPPER SURFACE OF PREVIOUS FLOOR BEAM REPAIR AT STA325 LBL55 REFER TO BSH N03 30 PERFORMED FLOOR BEAM REPAIR AT STA325 AS PER ECRA5310-08167 DETA IL STEPS REF TO ATTACHED 44-0008 FORM WORK ACCOMPLISHED BY V9142 47 INSPECTION PERFORMED BY BOEING SHANGHAI QC INSPECTOR JIANG, XIAO XIANG BSH 669. ADD EMP:V914247
